Estimates of the attainable set and construction of admissible controls for linear systems
Doklady Akademii Nauk, Tome 268 (1983) no. 3, pp. 537-541
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_268_3_a4,
author = {V. A. Komarov},
title = {Estimates of the attainable set and construction of admissible controls for linear systems},
journal = {Doklady Akademii Nauk},
pages = {537--541},
year = {1983},
volume = {268},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_268_3_a4/}
}
V. A. Komarov. Estimates of the attainable set and construction of admissible controls for linear systems. Doklady Akademii Nauk, Tome 268 (1983) no. 3, pp. 537-541. http://geodesic.mathdoc.fr/item/DAN_1983_268_3_a4/